IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Tadashi Nomoto (National Inst. of Japanese Literature)
Vice Chair Tadahisa Kondo (NTT)
Secretary Masato Tokuhisa (Tottori Univ.), Masashi Saraki (Nihon Univ.)
Assistant Chiaki Kubomura (Yamano College of Aesthetics), Hikaru Yokono (Tokyo Inst. of Tech.)

Conference Date Sat, Nov 21, 2009 09:40 - 17:50
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Sat, Nov 21 AM 
09:40 - 12:15
  09:40-09:45 ( 5 min. )
(1) 09:45-10:35 [Invited Talk]
Why we can't live without honorifics
-- The Japanese language and the logic of "ba" --
TL2009-29
Sachiko Ide (Japan Women's Univ.)
  10:35-10:45 ( 10 min. )
(2) 10:45-11:15 "Ba": an interview project in Japanese language learners
-- case study and implications of conditions for collaborative learning --
TL2009-30
Mieko Ebara (Waseda Univ.)
(3) 11:15-11:45 Affordance and Foreign Language Learning
-- Language Use in Different Situations --
TL2009-31
Akio Yamamoto (Gakushuin Boys' High)
(4) 11:45-12:15 Presentation practice supported by ICT TL2009-32 Yasushi Tsubota, Masatake Dantsuji (Kyoto Univ.)
  12:15-13:30 ( 75 min. )
Sat, Nov 21 PM 
13:30 - 16:15
(5) 13:30-14:20 [Invited Talk]
The Emergence of Learning and Fields
-- The Innovation of University Education --
TL2009-33
Kazuo Sakai (Meiji Univ.)
  14:20-14:30 ( 10 min. )
(6) 14:30-15:00 Evaluating the Use of Speech Recognition in CALL Systems TL2009-34 Alan Schwartz, Caroline Huang, Jidong Tao, Jean-Manuel Van Thong, Peter Wolf (EnglishCentral), Yasunari Harada (Waseda Univ.)
(7) 15:00-15:30 Development of Vocabulary Learning Material Using iPhone and iPod Touch TL2009-35 Chikako Nishigaki (Chiba Univ.), Kiyomi Chujo (Nihon Univ.), Masao Utiyama, Eiichiro Sumita (NICT)
(8) 15:30-16:00 The Kyoto University Academic Vocabulary Database
-- The First Step in the Development of EAP Teaching Materials --
TL2009-36
Toshiyuki Kanamaru, Akira Tajino (Kyoto Univ.)
  16:00-16:15 ( 15 min. )
Sat, Nov 21 PM 
16:15 - 17:50
(9) 16:15-16:45 Learner autonomy and reading proficiency in English learning
-- Correlation between learner autonomy and English reading proficiency --
TL2009-37
Akiko Kochiyama (Meisei Univ.)
(10) 16:45-17:15 Proficiency Effect on the Utilization of Verb Transitivity Information in L2 Sentence Comprehension TL2009-38 Ken-ichi Hashimoto (Kyoto Univ. of Foreign Studies), Hirokazu Yokokawa (Kobe Univ.)
(11) 17:15-17:45 Assessment of English learners' reading skills by utilizing functional brain imaging TL2009-39 Satoru Yokoyama, Susila I Putu (Tohoku Univ.), Takeshi Osawa (Kobe Univ/Natural Environment Conservation Center), Ryuta Kawashima (Tohoku Univ.)
  17:45-17:50 ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  


Last modified: 2009-09-22 12:22:23


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan